# SDR A6WA201302180668

- Difficulty date: February 9, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 26,481 hours, 25,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE L/E CHAFED IN THREE LOCATIONS.  REPAIRED IAW REO 601R-57-52-004 REV D.
